MathSciNet Relay Station
MathSciNet bibliographic data
MR723697 05C70 (68R10 90C35)
Orlin, James B. Dynamic matchings and quasidynamic fractional matchings. I, II. Proceedings of the symposium on the matching problem: theory, algorithms, and applications (Gaithersburg, Md., 1981). Networks 13 (1983), no. 4, 551–562, 563–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement